Access count of this item: 177

Files in This Item:
File Description SizeFormat 
1278_09.pdf732.45 kBAdobe PDFView/Open
Title: Classification of Universal Notions of Stochastic Independence (Trends in Infinite Dimensional Analysis and Quantum Probability)
Authors: Muraki, Naofumi
Author's alias: 村木, 尚文
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1278
Start page: 123
End page: 129
Appears in Collections:Trends in Infinite Dimensional Analysis and Quantum Probability

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.